| Model Number |
MXPGSS2-1/4 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the condition reported.
Event or Problem Description
(b)(4).Report forwarded by customer service trumbull- the customer has issued a customer dissatisfaction complaint some time ago saying the pessaries are too stiff.1216677-2020-00269 pess sh stem flex 2-1 4 mxpgss2-1 4 e-complaint-(b)(4).
Additional Manufacturer Narrative
Initiated manufacturer's investigation: no sample returned.Review dhr: inspect stock product.Distribution history: the complaint product was manufactured at csi in march 2020 under work order: (b)(4).Manufacturing record review: dhr20mpg002518 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history shows other complaints for this issue.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Corrective actions: coopersurgical decided to return manufacturing to the supplier (eis) in late 2020.Long stem gellhorns were qualified per val-20-0285 and short stem gellhorn pessaries were qualified per val-20-0289.In addition, the prints for the gellhorn pessaries were updated to reduce the durometer hardness from 60 to 45.Was the complaint confirmed? no.
Event or Problem Description
Report stated: "the customer has issued a customer dissatisfaction complaint some time ago saying the pessaries are too stiff".1216677-2020-00269-1 mxpgss2-1/4 pess.Sh.Stem flex 2-1/4 e-complaint: (b)(4).